About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 616427, 8 pages
http://dx.doi.org/10.1155/2012/616427
Research Article

Periodic Solutions of Some Impulsive Hamiltonian Systems with Convexity Potentials

School of Mathematical Sciences and Computing Technology, Central South University, Hunan, Changsha 410083, China

Received 31 August 2012; Accepted 18 November 2012

Academic Editor: Juntao Sun

Copyright © 2012 Dezhu Chen and Binxiang Dai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dezhu Chen and Binxiang Dai, “Periodic Solutions of Some Impulsive Hamiltonian Systems with Convexity Potentials,” Abstract and Applied Analysis, vol. 2012, Article ID 616427, 8 pages, 2012. doi:10.1155/2012/616427